# SDR CA990907051

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 180C
- Engine: Cont O470K
- Propeller: Hartzl BHCA2V*
- System (JASC): 6120 · Propeller Controlling System
- Part: Cylinder
- Condition: Leaking
- Location: Prop Control
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) CYLINDER FOUND LOOSE ON PROPELLER AND GUIDE COLLAR.
